# SDR AALA201707069027

- Difficulty date: July 3, 2017
- Submitted: July 8, 2017
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- Aircraft time: 53,735 hours, 8,693 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Relay
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED.  EMERGENCY ESCAPE RIGHT TEST 1 LIGHT NOT TESTING.  REPLACED RELAY K838 AT P19 PANEL, SQUIB TEST OPS NORMAL IAW AMM 26-21-04 FIM TASK 25-65-00-815-818-002 ACCOMPLISHED.
